# SDR CALA9701715

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIDLA
- Make and model: Doug DC-10-30
- Aircraft serial: 46958
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT HORIZONTAL STABILIZER LEADING EDGE STRAPS HAD AN INTERIM REPAIR INSTALLED DUE TO A DENTS AND THE ITEM HAD BEEN PLACED ON DIP.  THE DENTS WERE LOCATED AT STA XFS 172.161 AND 241.289.  A PERMANENT REPAIR WAS INSTALLED IAW ECRA 5510-01352.
